MAUDE Adverse Event Report: Medline Industries, LP Curad; PAD,NON-STICK,CURAD,3X4,10/BX,12BX/CS

Medline Industries, LP Curad; PAD,NON-STICK,CURAD,3X4,10/BX,12BX/CS
Catalog Number CUR47397RB
Medical Device Problem Code Adhesive Too Strong (4071)
Health Effect - Clinical Code Insufficient Information (4580)
Date of Event 03/01/2025
Type of Reportable Event Malfunction

Brand Name
Curad
Common Device Name
PAD,NON-STICK,CURAD,3X4,10/BX,12BX/CS
Manufacturer (Section D)
Medline Industries, LP
three lakes drive
northfield IL 60093 -275
Manufacturer Contact
venkata chittajallu
three lakes drive
northfield, IL 60093--275
MDR Report Key50885570
Report Number1417592-2026-50203
Device Sequence Number9827139
Product Code NAB
UDI-Device Identifier00080196300085
UDI-Public00080196300085
Combination Product (Y/N)N
Initial Reporter StateMN
Initial Reporter CountryUS
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Company Representative
Type of Report Initial
Report Date (Section B) 09/11/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Device Catalogue NumberCUR47397RB
Device Lot Number6052409003
Was Device Available for Evaluation? Yes
Is the Reporter a Health Professional? No
Was the Report Sent to FDA? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 03/19/2025
Initial Report FDA Received Date09/24/2026
Was Device Evaluated by Manufacturer? (Y/N) Yes
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Patient SexFemale
Patient Weight147 LB